# SDR C2XA01TY152

- Difficulty date: October 9, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bushing
- Part number: PE6402H4016
- Part serial: NA
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, the passenger door airframe fitting for the hold open hook has a displaced & loose lower pin bushing. Maintenance removed and replaced the bushing I.A.W.-EMB-GST-1682/01. Repair were satisfactory, Aircraft will be released to servive upon complection of inspection
